# SDR IPXA10659512

- Difficulty date: April 15, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUS RT BS 955 REAR SPAR BULKHEAD FITTING AREA 1EA FASTENER HOLE FOUND CRACKED INDICATIONS RUNNING BOTH FWD & AFT  FUSELAGE RT BS 955 REAR SPAR BULKHEAD FITTING AREA FAIL SAFE STRAP REPAIRED IAW EO B767-5350-17922-E, APPENDIX D.
